# SDR HEEA088423

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,862 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: PHIS761017801
- Part serial: 061500
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOAD SHED BOX HAS BURNED ODOR WHEN COVER REMOVED - AIR CONDITIONER INOPERATIVE. SHOP REPAIR.
